# SDR HEEA072094

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N7077F
- Make and model: Bell 206L-4
- Aircraft serial: 52038
- Aircraft time: 4,979 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 8115
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNABLE TO CONTROL VOLUME. PERFORMED PRELIMINARY INSPECTION AND TESTED.  REPLACED BAD S901.  POTENTIOMETER SWITCH VOLUME REPAIRED.  BENCH CHECK GOOD.
